# SDR 99ZZZX1274

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623AC
- Make and model: Boeing 737230
- Aircraft serial: 23157
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 104328
- Condition: Failed
- Location: Le Door
- Component: Aircruisers, 616010020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE SERVICE CHECK, FOUND LEFT AFT (L2) DOOR EMERGENCY EVACUATION SLIDE RESERVOIR PRESSURE LOW.  REPLACED SLIDE ASSEMBLY.
